Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Buslaev Viktor Ivanovich
(recent publications)
| by years | scientific publications | by types |


1. V. I. Buslaev, Mat. Sb.  mathnet  crossref  crossref

   2022
2. V. I. Buslaev, V. M. Buchstaber, A. N. Dranishnikov, V. M. Kliatskine, S. A. Melikhov, L. Montejano, S. P. Novikov, P. V. Semenov, “Evgenii Vital'evich Shchepin (on his 70th birthday)”, Russian Math. Surveys, 77:3 (2022), 559–569  mathnet  crossref  crossref
3. V. I. Buslaev, “On the Krein–Rechtman Theorem in the Presence of Multiple Points”, Math. Notes, 112:2 (2022), 313–317  mathnet  crossref  crossref

   2021
4. V. I. Buslaev, “On a lower bound for the rate of convergence of multipoint Padé approximants of piecewise analytic functions”, Izv. Math., 85:3 (2021), 351–366  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus

   2020
5. V. I. Buslaev, “Convergence of a Limit Periodic Schur Continued Fraction”, Math. Notes, 107:5 (2020), 671–682  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
6. V. I. Buslaev, “Necessary and sufficient conditions for extending a function to a Schur function”, Sb. Math., 211:12 (2020), 1660–1703  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  adsnasa  adsnasa  isi  elib  scopus
7. V. I. Buslaev, “Schur's Criterion for Formal Newton Series”, Math. Notes, 108:6 (2020), 884–888  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2019
8. V. I. Buslaev, “Schur's criterion for formal power series”, Sb. Math., 210:11 (2019), 1563–1580  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib  scopus (cited: 4)

   2018
9. V. I. Buslaev, “Continued fractions with limit periodic coefficients”, Sb. Math., 209:2 (2018), 187–205  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib  scopus (cited: 4)
10. V. I. Buslaev, “On Singular points of Meromorphic Functions Determined by Continued Fractions”, Math. Notes, 103:4 (2018), 527–536  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 5)
11. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib

   2017
12. V. I. Buslaev, “On the Van Vleck Theorem for Limit-Periodic Continued Fractions of General Form”, Proc. Steklov Inst. Math., 298 (2017), 68–93  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 2)

   2016
13. Viktor I. Buslaev, Sergey P. Suetin, “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206 (2016), 48–67 , arXiv: 1505.06120  mathnet (cited: 4)  crossref  mathscinet  zmath  isi (cited: 12)  elib  scopus (cited: 12)
14. V. I. Buslaev, “An analog of Gonchar's theorem for the $m$-point version of Leighton's conjecture”, Proc. Steklov Inst. Math., 293 (2016), 127–139  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 5)
15. V. I. Buslaev, “The Capacity of the Rational Preimage of a Compact Set”, Math. Notes, 100:6 (2016), 781–790  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 6)

   2015
16. V. I. Buslaev, “Convergence of $m$-point Padé approximants of a tuple of multivalued analytic functions”, Sb. Math., 206:2 (2015), 175–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 8)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 12)
17. V. I. Buslaev, S. P. Suetin, “On Equilibrium Problems Related to the Distribution of Zeros of the Hermite–Padé Polynomials”, Proc. Steklov Inst. Math., 290 (2015), 256–263  mathnet  crossref  crossref  isi (cited: 22)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 11)
18. V. I. Buslaev, “Capacity of a Compact Set in a Logarithmic Potential Field”, Proc. Steklov Inst. Math., 290 (2015), 238–255  mathnet  crossref  crossref  isi (cited: 7)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 7)
19. V. I. Buslaev, “An analogue of Polya's theorem for piecewise holomorphic functions”, Sb. Math., 206:12 (2015), 1707–1721  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 4)

   2014
20. V. I. Buslaev, S. P. Suetin, “Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions”, Russian Math. Surveys, 69:1 (2014), 159–161  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
21. V. I. Buslaev, S. P. Suetin, “An extremal problem in potential theory”, Russian Math. Surveys, 69:5 (2014), 915–917  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2013
22. V. I. Buslaev, “Convergence of multipoint Padé approximants of piecewise analytic functions”, Sb. Math., 204:2 (2013), 190–222  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 15)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 15)
23. V. I. Buslaev, “An estimate for the capacity of the set of singularities of functions defined by their continued fraction expansions”, Anal. Math., 39:1 (2013), 1–27 (Russian)  mathnet  crossref  mathscinet  zmath  isi  scopus

   2012
24. V. I. Buslaev, A. Martines-Finkelshtein, S. P. Suetin, “Metod vnutrennikh variatsii i suschestvovanie $S$-kompaktov”, Analiticheskie i geometricheskie voprosy kompleksnogo analiza, Sbornik statei, Tr. MIAN, 279, MAIK, M., 2012, 31–58  mathnet (cited: 18)  mathnet (cited: 18)  mathscinet  isi (cited: 18)  elib (cited: 4)

   2011
25. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 34)  elib (cited: 17)  elib (cited: 17)  scopus (cited: 30)

   2010
26. V. I. Buslaev, “On Hankel determinants of functions given by their expansions in $P$-fractions”, Ukr. Math. J., 62:3 (2010), 358–372  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 8)

   2011
27. V. I. Buslaev, “On a criterion of rationality for a series in orthogonal polynomials”, Ukr. Math. J., 62:8 (2011), 1326–1332  crossref  mathscinet  zmath  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022